Zitiert von
Zitiert von
Constancy of the Dimension for RCD(K,N) Spaces via Regularity of Lagrangian Flows
E Brué, D Semola
Communications on Pure and Applied Mathematics 73 (6), 1141-1204, 2020
Non-uniqueness of Leray solutions of the forced Navier-Stokes equations
D Albritton, E Brué, M Colombo
Annals of Mathematics 196 (1), 415-455, 2022
Lectures on optimal transport
L Ambrosio, E Brué, D Semola
Springer, 2021
Rigidity of the 1-Bakry–Émery inequality and sets of finite perimeter in RCD spaces
L Ambrosio, E Brué, D Semola
Geometric and Functional Analysis 29, 949-1001, 2019
Positive solutions of transport equations and classical nonuniqueness of characteristic curves
E Brué, M Colombo, C De Lellis
Archive for Rational Mechanics and Analysis 240, 1055-1090, 2021
Rectifiability of the reduced boundary for sets of finite perimeter over spaces
E Brue, E Pasqualetto, D Semola
Journal of the European Mathematical Society 25 (2), 413-465, 2022
Boundary regularity and stability for spaces with Ricci bounded below
E Bruè, A Naber, D Semola
Inventiones mathematicae 228 (2), 777-891, 2022
Sharp regularity estimates for solutions of the continuity equation drifted by Sobolev vector fields
E Brué, QH Nguyen
Analysis & PDE 14 (8), 2539-2559, 2021
On the existence of isoperimetric regions in manifolds with nonnegative Ricci curvature and Euclidean volume growth
G Antonelli, E Bruè, M Fogagnolo, M Pozzetta
Calculus of Variations and Partial Differential Equations 61 (2), 77, 2022
Anomalous dissipation for the forced 3D Navier–Stokes equations
E Bruè, C De Lellis
Communications in Mathematical Physics 400 (3), 1507-1533, 2023
Volume bounds for the quantitative singular strata of non collapsed RCD metric measure spaces
G Antonelli, E Brué, D Semola
Analysis and Geometry in Metric Spaces 7 (1), 158-178, 2019
A distributional approach to fractional Sobolev spaces and fractional variation: asymptotics II
E Bruè, M Calzi, GE Comi, G Stefani
Comptes Rendus. Mathématique 360 (G6), 589-626, 2022
On the Sobolev space of functions with derivative of logarithmic order
E Brué, QH Nguyen
Advances in Nonlinear Analysis 9 (1), 836-849, 2019
Instability and nonuniqueness for the Euler equations in vorticity form, after M. Vishik
D Albritton, E Brué, M Colombo, C De Lellis, V Giri, M Janisch, H Kwon
arXiv preprint arXiv:2112.04943, 2021
Rectifiability of RCD(K,N) spaces via -splitting maps
E Bruè, E Pasqualetto, D Semola
arXiv preprint arXiv:2001.07911, 2020
Lusin-type approximation of Sobolev by Lipschitz functions, in Gaussian and RCD (K,∞) spaces
L Ambrosio, E Bruè, D Trevisan
Advances in Mathematics 339, 426-452, 2018
Constancy of the dimension in codimension one and locality of the unit normal on spaces
E Brue, E Pasqualetto, D Semola
arXiv preprint arXiv:2109.12585, 2021
Advection diffusion equations with Sobolev velocity field
E Brué, QH Nguyen
Communications in Mathematical Physics 383 (1), 465-487, 2021
Sobolev estimates for solutions of the transport equation and ODE flows associated to non-Lipschitz drifts
E Brué, QH Nguyen
Mathematische Annalen 380, 855-883, 2021
Linear Lipschitz and C1 extension operators through random projection
E Bruè, S Di Marino, F Stra
Journal of Functional Analysis 280 (4), 108868, 2021
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20